# SDR SWAA2021120740627

- Difficulty date: November 5, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 AND RBL34 FWD GALLEY AND LAV ; 2021-511973 / [01] TOOL USED P/N:2204A3 S/N:AE-408651 DUE DATE:02-FEB-22; [02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 21-JAN-22; [03] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE LOCATED BS312 TO BS328 AND RBL34 FWD GALLEY I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING # 141A5400 REV-; [04] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE LOCATED BS312 TO BS328 AND RBL34 FWD GALLEY I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING # 141A5400 REV- SEE INDIVIDUAL SIGN OFF BELOW; [05] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
